# SDR SWAA2023020788645

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS312+9 LBL46 WL208.<[01] EMOVED INTERCOSTAL BS 312 TO BS 328 LBL 46 WL 208.1 PER SRM 51-40-02-0G-0;[02] RECIVED NEW INTERCOSTAL P/N 141A5110-12 LOCATED AND DRILLED NEW INTERCOSTAL AT BS 312 TO BS 328 LBL46 WL208; IAW 737-700 SRM 51-40-05-0G-0 DWG 1421A5410.;[03] CORRECTION DWGV 141A5410;[04] VERIFIED CORRECTIVE ACTION STEPS1;2 AND 3. VERIFIED OK TO INSTALL.;[05] INSTALLED NEW INTERCOSTAL P/N 141A5110-12 AT BS 312 TO BS 328 LBL46 WL208; IAW 737-700 SRM 51-40-02-0G-0 DWG 141A5410 REV A;[06] CORRECTION ON THE DWG # 141A5400 IN LUE OF 141A5410 REV A;[07] VERIFIED CORRECTIVE ACTION 5 AND 6.;[08] VERIFIED THE MEASUREMENT TABLE. WORKSCOPE COMPLETE.
